# SDR CA970212005

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Split
- Location: Pitot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPLIT PITOT LINE CONNECTING PITOT TUBE TO THE PITOT DRAIN AND PITOT SYSTEM. SUSPECT WATER FROZE IN LINE AND CAUSED IT TO SPLIT.
